Previous |  Up |  Next


Title: Non-holonomic $(r,s,q)$-jets (English)
Author: Tomáš, Jiří M.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 56
Issue: 4
Year: 2006
Pages: 1131-1145
Summary lang: English
Category: math
Summary: We generalize the concept of an $(r,s,q)$-jet to the concept of a non-holonomic $(r,s,q)$-jet. We define the composition of such objects and introduce a bundle functor ${\tilde{J}}^{r,s,q}\: \mathcal{F}\mathcal{M}_{k,l} \times \mathcal{F}\mathcal{M}$ defined on the product category of $(k,l)$-dimensional fibered manifolds with local fibered isomorphisms and the category of fibered manifolds with fibered maps. We give the description of such functors from the point of view of the theory of Weil functors. Further, we introduce a bundle functor $\tilde{J}^{r,s,q}_1\: 2\text{-}\mathcal{F}\mathcal{M}_{k,l} \rightarrow \mathcal{F}\mathcal{M}$ defined on the category of $2$-fibered manifolds with $\mathcal{F}\mathcal{M}_{k,l}$-underlying objects. (English)
Keyword: bundle functor
Keyword: jet
Keyword: non-holonomic jet
Keyword: Weil bundle
MSC: 58A05
MSC: 58A20
MSC: 58A32
idZBL: Zbl 1164.58304
idMR: MR2280799
Date available: 2009-09-24T11:41:42Z
Last updated: 2016-04-07
Stable URL:
Reference: [1] M. Doupovec and I. Kolář: On the jets of fibered manifold morphisms.Cah. Topologie et Géom. Différ. Catég. 40 (1999), 21–30. MR 1682575
Reference: [2] C. Ehresmann: Extension du Calcul des jets aux jets non-holonomes.C. R. Acad. Sci. Paris 239 (1954), 1763–1764. Zbl 0057.15603, MR 0066734
Reference: [3] I. Kolář: Bundle functors of the jet type.Diff. Geom. Appl., Proc. of the Satelite Conference of ICM in Berlin Diff. Geometry and its Applications, Brno (1998). MR 1708910
Reference: [4] I. Kolář: Covariant approach to natural transformations of Weil functors.Comm. Math. Univ. Carolinae 27 (1986), 723–729. MR 0874666
Reference: [5] I. Kolář, P. W. Michor and J. Slovák: Natural Operations in Differential Geometry.Springer Verlag, 1993. MR 1202431
Reference: [6] I. Kolář and W. M. Mikulski: On the fiber product preserving bundle functors.Diff. Geom. and Appl. 11 (1999), 105–115. MR 1712139, 10.1016/S0926-2245(99)00022-4
Reference: [7] M. Kureš: On the simplicial structure of some Weil bundles.Rend. Circ. Mat. Palermo Ser. II, Num. 54 (1997), 131–140. MR 1758088
Reference: [8] W. M. Mikulski: Product preserving bundle functors on fibered manifolds.Arch. Math. 32-4 (1996), 307–316. Zbl 0881.58002, MR 1441401
Reference: [9] W. M. Mikulski: On the product preserving bundle functors on $k$-fibered manifolds.Demonstratio Math. 34-3 (2001), 693–700. Zbl 0994.58001, MR 1853746
Reference: [10] W. M. Mikulski and J. M. Tomáš: Liftings of $k$-projectable vector fields to product preserving bundle functors.Acta Univ. Jagellon. Cracow 37-3 (2004), 447–462. MR 2057866
Reference: [11] W. M. Mikulski and J. Tomáš: Product preserving bundle functors on fibered fibered manifolds.Colloq. Math. 96-1 (2003), 17–26. MR 2013706
Reference: [12] J. Pradines: Representation des jets non holonomes per des morfismes vectoriels doubles soudes.C. R. Acad. Sci. Paris 278 (1974), 1523–1526. MR 0388432
Reference: [13] J. Tomáš: On quasijet bundles.Rend. Circ. Mat. Palermo Ser. II, Num. 63 (2000), 187–196. MR 1764094
Reference: [14] J. Tomáš: Natural operators transforming projectable vector fields to product preserving bundles.Rend. Circ. Mat. Palermo Ser. II, Num. 59 (1999), 181–187. MR 1692269


Files Size Format View
CzechMathJ_56-2006-4_5.pdf 372.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo